Show simple item record

dc.contributor.authorYakubov, Sasun ( )
dc.date.accessioned2020-07-15T17:08:44Z
dc.date.available2020-07-15T17:08:44Z
dc.date.issued2002-02-27
dc.identifier.citationYakubov, S. (2002). Denseness of domains of differential operators in Sobolev spaces. Electronic Journal of Differential Equations, 2002(23), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12087
dc.description.abstractDenseness of the domain of differential operators plays an essential role in many areas of differential equations and functional analysis. This, in turn, deals with dense sets in Soblev spaces. Denseness for functions of a single variable was formulated and proved, in a very general form, in the book by Yakubov and Yakubov [8,Theorem 3.4.2/1]. In the same book, denseness for functions of several variables was formulated. However, the proof of such result is complicated and needs a series of constructions which are presented in this paper. We also prove some independent and new results.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectLocal rectificationen_US
dc.subjectLocal coordinatesen_US
dc.subjectNormal systemen_US
dc.subjectHolomorphic semigroupen_US
dc.subjectInfinitesimal operatoren_US
dc.subjectDense setsen_US
dc.subjectSobolev spacesen_US
dc.titleDenseness of Domains of Differential Operators in Sobolev Spacesen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record